Works matching DE "HENSTOCK-Kurzweil integral"
Results: 135
GAUGE EQUIVALENCE PROBLEM ON DIFFERENTIAL OPERATORS UNDER FIBER-PRESERVING TRANSFORMATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 595, doi. 10.22103/jmmr.2024.23080.1592
- By:
- Publication type:
- Article
EQUIVALENCE OF SEQUENTIAL HENSTOCK AND TOPOLOGICAL HENSTOCK INTEGRALS FOR INTERVAL VALUED FUNCTIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 267, doi. 10.22103/jmmr.2022.19494.1263
- By:
- Publication type:
- Article
ON FUNCTIONS OF BOUNDED SEMIVARIATION.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 233, doi. 10.14321/realanalexch.40.2.0233
- By:
- Publication type:
- Article
AN INTEGRAL ON A COMPLETE METRIC MEASURE SPACE.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 1, p. 157, doi. 10.14321/realanalexch.40.1.0157
- By:
- Publication type:
- Article
THE HAKE'S THEOREM ON METRIC MEASURE SPACES.
- Published in:
- Real Analysis Exchange, 2014, v. 39, n. 2, p. 447, doi. 10.14321/realanalexch.39.2.0447
- By:
- Publication type:
- Article
THE HAKE'S THEOREM AND VARIATIONAL MEASURES.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 477, doi. 10.14321/realanalexch.37.2.0477
- By:
- Publication type:
- Article
UNIFORM DIFFERENTIABILITY.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 451, doi. 10.14321/realanalexch.37.2.0451
- By:
- Publication type:
- Article
THE ITÔ-HENSTOCK STOCHASTIC DIFFERENTIAL EQUATIONS.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 411, doi. 10.14321/realanalexch.37.2.0411
- By:
- Publication type:
- Article
HENSTOCK-TYPE INTEGRAL FOR VECTOR VALUED FUNCTIONS IN A COMPACT METRIC SPACE.
- Published in:
- Real Analysis Exchange, 2011, v. 36, n. 2, p. 435, doi. 10.14321/realanalexch.36.2.0435
- By:
- Publication type:
- Article
SOME ALTERNATIVE APPROACHES TO THE MCSHANE INTEGRAL.
- Published in:
- Real Analysis Exchange, 2010, v. 35, n. 1, p. 229, doi. 10.14321/realanalexch.35.1.0229
- By:
- Publication type:
- Article
CHANGE OF VARIABLE THEOREMS FOR THE KH INTEGRAL.
- Published in:
- Real Analysis Exchange, 2010, v. 35, n. 1, p. 167, doi. 10.14321/realanalexch.35.1.0167
- By:
- Publication type:
- Article
ABSTRACT GENERALIZED KURZWEIL-HENSTOCK-TYPE INTEGRALS FOR RIESZ SPACE-VALUED FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 1, p. 171, doi. 10.14321/realanalexch.34.1.0171
- By:
- Publication type:
- Article
HENSTOCK-KURZWEIL TYPE INTEGRALS ON ZERO-DIMENSIONAL GROUPS AND ITS APPLICATION IN HARMONIC ANALYSIS.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 251
- By:
- Publication type:
- Article
HENSTOCK-KURZWEIL TYPE INTEGRALS ON COMPACT ZERO-DIMENSIONAL METRIC SPACES AND SOME APPLICATIONS.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 233
- By:
- Publication type:
- Article
ON THE CONTINUITY PROPERTIES OF SOME CLASSES OF VECTOR-VALUED FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 175
- By:
- Publication type:
- Article
VARIATIONAL MEASURES AND EXTENSIONS OF THE INTEGRAL.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 167
- By:
- Publication type:
- Article
A SIMPLE CONSTRUCTION OF CONTINUOUS STRONG MAJOR/MINOR FUNCTIONS FOR A McSHANE INTEGRAL.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 141
- By:
- Publication type:
- Article
A REMARK ON THE DEFINITION OF THE KURZWEIL-HENSTOCK INTEGRAL.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 465
- By:
- Publication type:
- Article
THE WARD, PERRON AND HENSTOCK-KURZWEIL INTEGRALS WITH RESPECT TO ABSTRACT DERIVATION BASES IN RIESZ SPACES.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 431
- By:
- Publication type:
- Article
SOME KURZWEIL-HENSTOCK TYPE INTEGRALS AND THE WIDE DENJOY INTEGRAL.
- Published in:
- Real Analysis Exchange, 2005, p. 25
- By:
- Publication type:
- Article
A NEW CHARACTERIZATION OF BUCZOLICH'S UPPER SEMICONTINUOUSLY INTEGRABLE FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 779
- By:
- Publication type:
- Article
DOMINATED CONVERGENCE THEOREM INVOLVING SMALL RIEMANN SUMS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 783
- By:
- Publication type:
- Article
ON THE HENSTOCK-FUBINI THEOREM FOR MULTIPLE STOCHASTIC INTEGRALS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 295
- By:
- Publication type:
- Article
ON INTEGRATION BY PARTS FOR STIELTJES-TYPE INTEGRALS OF BANACH SPACE-VALUED FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 235
- By:
- Publication type:
- Article
ON INTEGRALS WITH INTEGRATORS IN BV<sub>p</sub>.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 193
- By:
- Publication type:
- Article
RUNS AND INTEGRATION.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 115
- By:
- Publication type:
- Article
CHANGE OF VARIABLE IN KURZWEIL-HENSTOCK STIELTJES INTEGRALS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 905
- By:
- Publication type:
- Article
SOME COMMENTS ON THE H<sub>1</sub>-INTEGRAL.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 789
- By:
- Publication type:
- Article
THE McSHANE AND KURZWEIL-HENSTOCK INTEGRALS OF FUNCTIONS TAKING VALUES IN A LOCALLY CONVEX SPACE.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 103
- By:
- Publication type:
- Article
P-ADIC HENSTOCK INTEGRAL IN INVERSION FORMULA FOR MULTIPLICATIVE TRANSFORM.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 93
- By:
- Publication type:
- Article
DENJOY VS KURZWEIL-HENSTOCK INTEGRATION IN R<sup>m</sup>.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 47
- By:
- Publication type:
- Article
CONVERGENCE THEOREMS FOR THE HENSTOCK INTEGRAL INVOLVING SMALL RIEMANN SUMS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 481
- By:
- Publication type:
- Article
SOME PECULIARITIES OF THE HENSTOCK AND KURZWEIL INTEGRALS OF BANACH SPACE-VALUED FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 439
- By:
- Publication type:
- Article
HENSTOCK-KURZWEIL TYPE INTEGRATION OF RIESZ-SPACE-VALUED FUNCTIONS AND APPLICATIONS TO WALSH SERIES.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 419
- By:
- Publication type:
- Article
THE NON-UNIFORM RIEMANN APPROACH TO THE MUTLIPLE ITÔ-WIENER INTEGRAL.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 275
- By:
- Publication type:
- Article
A PRODUCT CONVERGENCE THEOREM FOR HENSTOCK-KURZWEIL INTEGRALS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 199
- By:
- Publication type:
- Article
A GENERALIZED HENSTOCK INTEGRAL.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 59
- By:
- Publication type:
- Article
Multiple existence of solutions for a coupled system involving the distributional Henstock-Kurzweil integral.
- Published in:
- Carpathian Journal of Mathematics, 2018, v. 34, n. 1, p. 77, doi. 10.37193/cjm.2018.01.08
- By:
- Publication type:
- Article
ON PERIODIC SOLUTIONS FOR FIRST-ORDER DIFFERENTIAL EQUATIONS INVOLVING THE DISTRIBUTIONAL HENSTOCK–KURZWEIL INTEGRAL.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 86, n. 2, p. 327, doi. 10.1017/S0004972711003455
- By:
- Publication type:
- Article
Henstock-Kurzweil Integral Transforms.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/209462
- By:
- Publication type:
- Article
Generalized Riemann-type integrals on the plane and an example of double Haar series.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 3/4, p. 567, doi. 10.1134/S0001434609090338
- By:
- Publication type:
- Article
Improper Riemann Integral and Henstock Integral in ℝ<sup>n</sup>.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 1/2, p. 228, doi. 10.1007/s11006-005-0119-7
- By:
- Publication type:
- Article
DYNAMIC EQUATIONS ON TIME SCALES SEEN AS GENERALIZED DIFFERENTIAL EQUATIONS.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2012, p. 247
- By:
- Publication type:
- Article
Backwards Itô-Henstock Integral for the Hilbert-Schmidt-Valued Stochastic Process.
- Published in:
- European Journal of Pure & Applied Mathematics, 2019, v. 12, n. 1, p. 58, doi. 10.29020/nybg.ejpam.v12i1.3342
- By:
- Publication type:
- Article
Double Lusin Condition for the Itô-Henstock Integrable Operator-Valued Stochastic Process.
- Published in:
- European Journal of Pure & Applied Mathematics, 2018, v. 11, n. 4, p. 1003, doi. 10.29020/nybg.ejpam.v11i4.3310
- By:
- Publication type:
- Article
On McShane-Stieltjes integrals of interval-valued functions and fuzzy-number-valued functions on time scales.
- Published in:
- European Journal of Pure & Applied Mathematics, 2018, v. 11, n. 2, p. 493, doi. 10.29020/nybg.ejpam.v11i2.3200
- By:
- Publication type:
- Article
Radon-Nikodym derivatives of finitely additive interval measures taking values in a Banach space with basis.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 2, p. 219, doi. 10.1007/s10114-011-0614-6
- By:
- Publication type:
- Article
The Black-Scholes Equation with Impulses at Random Times Via Generalized Riemann Integral.
- Published in:
- Proceedings of the Singapore National Academy of Science, 2021, v. 15, n. 1, p. 45, doi. 10.1142/S2591722621400068
- By:
- Publication type:
- Article
On the Control-Continuity of Linear Operators Over the Space of Henstock Integrable Vector-Valued Functions.
- Published in:
- Proceedings of the Singapore National Academy of Science, 2021, v. 15, n. 1, p. 35, doi. 10.1142/S2591722621400056
- By:
- Publication type:
- Article
Convergence Theorems in the Sense of Vitali and Lusin for the Itô-Henstock Integral.
- Published in:
- Proceedings of the Singapore National Academy of Science, 2021, v. 15, n. 1, p. 23, doi. 10.1142/S2591722621400044
- By:
- Publication type:
- Article